# SDR SWIA200616073

- Difficulty date: January 1, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 6,365 hours, 4,967 cycles
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1218
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,133 hours, 1,798 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT, STAB CH1 INOP, STATUS MSG.  REPLACED HSTCU IAW MM 27-41-01.  OPERATIONAL CHECK GOOD.
